[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] symlin for type 1/nausea



I was so careful when I started I only used a little insulin and was sure to
eat at least 35 carbs and used the smallest amount of symlin, 15 mcg, and I
didn't really get nauseated. It took away my appetite but not enough that I
had to force myself to eat. I just didn't feel like snacking constantly like
I usually do. I lost 4 pounds in a week, which is about all I need to lose.
I had been trying to lose that since Christmas so I am happy about that. My
old clothes fit better again. I have only moved up to 30 mcg. I understand
that each move up causes a little nausea. I have been on it three weeks now
and I am amazed that I don't have any peak after eating a big meal.  (The
rise comes 2 hours later for me but with the CGMS I am ready for it. The
minute my alert says going up I ht the bolus button. 

Maureen Helinski
email @ redacted
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org